×

Found 87 Documents (Results 1–87)

On a generalization of Okunev’s construction. (English) Zbl 1099.22002

Ukrainian mathematical congress – 2001. Algebraic structures and their applications. Proceedings of the third international algebraic conference held in framework of the Ukrainian mathematical congress, Kiev, Ukraine, July 2–8, 2001. Kyïv: Instytut Matematyky NAN Ukraïny (ISBN 966-02-2777-9). 346-350 (2002).
PDFBibTeX XMLCite

Each second countable abelian group is a subgroup of a second countable divisible group. (English) Zbl 1102.22002

Ukrainian mathematical congress – 2001. Algebraic structures and their applications. Proceedings of the third international algebraic conference held in framework of the Ukrainian mathematical congress, Kiev, Ukraine, July 2–8, 2001. Kyïv: Instytut Matematyky NAN Ukraïny (ISBN 966-02-2777-9). 154-159 (2002).
PDFBibTeX XMLCite
Full Text: arXiv

Hilbert spaces induced by Toeplitz covariance kernels. (English) Zbl 1046.46024

Pasik-Duncan, Bozenna (ed.), Stochastic theory and control. Proceedings of the workshop, Lawrence, KS, USA, October 18–20, 2001. Berlin: Springer (ISBN 3-540-43777-0/pbk). Lect. Notes Control Inf. Sci. 280, 319-333 (2002).
MSC:  46E22 60B15 46C15
PDFBibTeX XMLCite

On the vanishing of \(H_3(SL_2(A,I),\mathbb Z/l)\). (English) Zbl 1025.19003

Parimala, R. (ed.), Proceedings of the international colloquium on algebra, arithmetic and geometry, Mumbai, India, January 4-12, 2000. Part I and II. New Delhi: Narosa Publishing House, published for the Tata Institute of Fundamental Research, Bombay. Stud. Math., Tata Inst. Fundam. Res. 16, 621-651 (2002).
Reviewer: Li Fu-an (Beijing)
MSC:  19D55 14F17 20G15
PDFBibTeX XMLCite

Convergence in the presence of algebraic structure. (English) Zbl 1029.54003

Hušek, Miroslav (ed.) et al., Recent progress in general topology II. Based on the Prague topological symposium, Prague, Czech Republic, August 19-25, 2001. Amsterdam: Elsevier. 463-484 (2002).
PDFBibTeX XMLCite

Some results on additive arithmetical functions with values in a group. (English) Zbl 1043.11068

Dubickas, A. (ed.) et al., Analytic and probabilistic methods in number theory. Proceedings of the third international conference in honour of J. Kubilius, Palanga, Lithuania, September 24–28, 2001. Vilnius: TEV (ISBN 9955-491-30-2/hbk). 200-220 (2002).
MSC:  11N64 11A25
PDFBibTeX XMLCite

Remarks on actions on compacta by some infinite-dimensional groups. (English) Zbl 1018.22016

Banyaga, Augustia (ed.) et al., Infinite dimensional Lie groups in geometry and representation theory. Papers delivered on the occasion of the 2000 Howard fest on infinite dimensional Lie groups in geometry and representation theory, Washington, DC, USA, August 17-21, 2000. Singapore: World Scientific. 145-163 (2002).
PDFBibTeX XMLCite
Full Text: arXiv

On the cohomology of Anosov actions. (English) Zbl 1037.37015

Burger, Marc (ed.) et al., Rigidity in dynamics and geometry. Contributions from the programme Ergodic theory, geometric rigidity and number theory, Isaac Newton Institute for the Mathematical Sciences, Cambridge, UK, January 5–July 7, 2000. Berlin: Springer (ISBN 3-540-43243-4/hbk). 345-361 (2002).
MSC:  37D20 37C85
PDFBibTeX XMLCite

Bounded cohomology, boundary maps, and rigidity of representations into \(\text{Homeo}_+(\text{S}^1)\) and \(\text{SU}(1,n)\). (English) Zbl 1012.22023

Burger, Marc (ed.) et al., Rigidity in dynamics and geometry. Contributions from the programme Ergodic theory, geometric rigidity and number theory, Isaac Newton Institute for the Mathematical Sciences, Cambridge, UK, January 5-July 7, 2000. Berlin: Springer. 237-260 (2002).
MSC:  22E41
PDFBibTeX XMLCite

Compactifications of topological groups. (English) Zbl 0994.22003

Simon, Petr (ed.), Proceedings of the 9th Prague topological symposium, Prague, Czech Republic, August 19-25, 2001. Toronto: Topology Atlas. 331-347, electronic only (2002).
PDFBibTeX XMLCite
Full Text: arXiv EMIS

The Cantor set of linear orders in \(\mathbb{N}\) is the universal minimal \(S_\infty\)-system. (English) Zbl 0989.22005

Simon, Petr (ed.), Proceedings of the 9th Prague topological symposium, Prague, Czech Republic, August 19-25, 2001. Toronto: Topology Atlas. 119-123, electronic only (2002).
MSC:  22A05 22A10 54H20
PDFBibTeX XMLCite
Full Text: arXiv EMIS

The maximal \(G\)-compactifications of \(G\)-spaces with special actions. (English) Zbl 0991.54026

Simon, Petr (ed.), Proceedings of the 9th Prague topological symposium, Prague, Czech Republic, August 19-25, 2001. Toronto: Topology Atlas. 15-21, electronic only (2002).
Reviewer: Kenneth D.Magill
MSC:  54D35 54H11
PDFBibTeX XMLCite
Full Text: arXiv EMIS

Filter Results by …

Document Type

all top 5

Author

all top 3

Main Field